I took plan b one step and had my period five days later. is this normal??
- 26 Feb 2016 by bbypeachh
- 31 October 2016
- plan b, emergency contraception, postcoital contraception, sex, period, plan b one-step, symptom, condom
my last period ended February 18. I had sex and the condom broke on the 20. I took plan b one step about three hours later. I didn't have any symptoms. then, on the 25 i had a brownish reddish discharge and then started my period but my next period wasn't supposed to be for three weeks. is it normal? what should I expect in my periods in the future? and I for sure not pregnant?
Emergency contraceptives really mess your body up, for quite a while. You have nothing to worry about. And you shouldnt be pregnant. Unless for some odd reason the plan b didnt work. But its made to work for that exact reason. You should be good. :)
This was bleeding caused by the Plan B & not your period. Your actual period is likely to be late, but you can do a pregnancy test when it doesn't arrive, to put your mind at rest.
I'm in the exact position as you story and everything.. did your period ever arrive? If it did was it on time or late?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2015 • 1 answer
Posted 19 Jul 2016 • 1 answer
Posted 18 Oct 2016 • 3 answers
Posted 11 Nov 2016 • 1 answer
Posted 10 May 2017 • 2 answers